Hi I m 26 yr and due to some issues at home I have taken overdose of my thyroid and depression medicine and now I.m.not feeling well plz tell me how to regain health again..
Like the answers? Chat privately with the doctor of your choice
If you have taken overdose recently, please go to a hospital with the help of a relative. If not recent, you need to address your condition by visiting a Psychiatrist. You can undergo counseling for your problems.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.